# SDR SWAA2012021701516

- Difficulty date: January 28, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 64,036 hours, 54,883 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 947.5 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP CRACKED AT BS 947.5, STR 25R.  REPLACED TIE CLIP IAW EO AND EA.
